Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2010 (Vol. 2, Issue: 4)
Article Information:

Symmetric Duality for Mathematical Programming in Complex Spaces with Second Order F-univexity

D.B. Ojha, Anil Singh, S.P. Pandey and N. Ahamed
Corresponding Author:  Deo Brat Ojha 

Key words:  Classification (2000), duality theorem, mathematical subject, multiobjective programming, second-order duality, second-order (phi, D)-(pseudo/quasi)-convexity, 90C29, 90C46
Vol. 2 , (4): Page No: 326-337
Submitted Accepted Published
2010 March, 22 2010 April, 12 2010 July, 10
Abstract:

In this study, we established appropriate duality results for a pair of Wolfe and Mond-Weir type symmetric dual for nonlinear programming problems in complex spaces under second order F-univexity, Funicavity/ F-pseudounivexity, F-pseudounicavity . Results of this paper are real extension of previous literature.
Abstract PDF HTML
  Cite this Reference:
D.B. Ojha, Anil Singh, S.P. Pandey and N. Ahamed, 2010. Symmetric Duality for Mathematical Programming in Complex Spaces with Second Order F-univexity.  Research Journal of Applied Sciences, Engineering and Technology, 2(4): Page No: 326-337.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved